MathSciNet Relay Station
MathSciNet bibliographic data
MR310505 (46 #9603) 41A20 (26A93)
Meinardus, G.; Reddy, A. R.; Taylor, G. D.; Varga, R. S. Converse theorems and extensions in Chebyshev rational approximation to certain entire functions in $[\ast \ast \ast w(\ast \ast 0,\,+\infty )\ast \ast \ast w\ast \ast $. Trans. Amer. Math. Soc. 170 (1972), 171–185.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement